American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14A22) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] S. Paul Smith. Corrigendum to ``Maps between non-commutative spaces''. Trans. Amer. Math. Soc. 368 (2016) 8295-8302.
Abstract, references, and article information   
View Article: PDF

[2] Izuru Mori and Kenta Ueyama. Ample group action on AS-regular algebras and noncommutative graded isolated singularities. Trans. Amer. Math. Soc. 368 (2016) 7359-7383.
Abstract, references, and article information   
View Article: PDF

[3] Fabio Gavarini. Global splittings and super Harish-Chandra pairs for affine supergroups. Trans. Amer. Math. Soc. 368 (2016) 3973-4026.
Abstract, references, and article information   
View Article: PDF

[4] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information   
View Article: PDF

[5] D. Rogalski. GK-dimension of birationally commutative surfaces. Trans. Amer. Math. Soc. 361 (2009) 5921-5945. MR 2529919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wendy Lowen and Michel Van den Bergh. Deformation theory of abelian categories. Trans. Amer. Math. Soc. 358 (2006) 5441-5483. MR 2238922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Adam Nyman. Serre duality for non-commutative ${\mathbb{P}}^{1}$-bundles. Trans. Amer. Math. Soc. 357 (2005) 1349-1416. MR 2115370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Paul Smith. Maps between non-commutative spaces. Trans. Amer. Math. Soc. 356 (2004) 2927-2944. MR 2052602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. Paul Smith. Subspaces of non-commutative spaces. Trans. Amer. Math. Soc. 354 (2002) 2131-2171. MR 1885647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Jørgensen. Intersection theory on non-commutative surfaces. Trans. Amer. Math. Soc. 352 (2000) 5817-5854. MR 1695026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Darin R. Stephenson. Algebras associated to elliptic curves. Trans. Amer. Math. Soc. 349 (1997) 2317-2340. MR 1390046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. T. Stafford. Regularity of algebras related to the Sklyanin algebra . Trans. Amer. Math. Soc. 341 (1994) 895-916. MR 1148046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia